Case Reports in Clinical Medicine

Vol.2 No.4(2013), Paper ID 34071, 3 pages

DOI:10.4236/crcm.2013.24064

 

Oxaliplatin induced hyperexcitability syndrome in patient with appendiceal adenocarcinoma

 

Nicola Jabbour, Maher Alchreiki, Mohammad Hussain

 

Hazard ARH Cancer Center, Hazard, USA
Harlan ARH Hospital, Harlan, USA
Johnson Medical Center, Smithfield, USA;

 

Copyright © 2013 Nicola Jabbour, Maher Alchreiki, Mohammad Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jabbour, N. , Alchreiki, M. and Hussain, M. (2013) Oxaliplatin induced hyperexcitability syndrome in patient with appendiceal adenocarcinoma. Case Reports in Clinical Medicine, 2, 236-238. doi: 10.4236/crcm.2013.24064.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.